Atkins - What am i doing wrong ????




View Full Version : What am i doing wrong ????


sunshine0622
10-17-2012, 03:21 PM
I am new to this site but have been following the post for a while now. I have been doing atkins for about 5 weeks now but now i have started gaining weight.
Let me start by saying yes i weigh everyday horrible habbit! I haven't made any really changes in my food the only thing that has changed as i have since started 3 medications.

Typical Day:

Breakfast:
Either 3 eggs with chesse & 2 slices of bacon
or if i am in a hurry with the kids i have a atkins shake.

Snack:
Sugar Free Jello or somedays Turkey Slices or pork rins

Lunch:
Normally its either chicken or a turkey burger(no bun) with cheese over a bed of lettuce or spinach with ranch or oil and vingear.

Dinner:
Pretty much the same as lunch some type of meat and a salad.

I normally drink at least 80 ozs of water each day i do drink diet soda so i dont know if that could be it or not.

So i need help!!! Please let me know what ya'll believe i could be stuck or if i am just crazy and need to just weigh once a week :)


JerseyGyrl
10-17-2012, 04:30 PM
The good news is, you aren't necessarily doing anything wrong:)
My personal suggestion would be to make sure you are eating plenty of fat...butter, full-fat mayo, full-fat cheeses, full-fat salad dressings, heavy cream, bacon etc. Also keep in mind Induction is 20 net carbs (total carbs minus dietary fiber) per day with 12 - 15 of those carbs coming from veggies & salads on the acceptable foods list.
You CAN do this!!
All the best to you!:)

geoblewis
10-18-2012, 04:41 AM
What medications are you taking? And is weight gain listed in their side effects?

A few years ago I was losing weight steadily till I hit the 35 lb loss. Then I hit a plateau. I struggled a lot to get past it. Didn't think that it was the medication I was put on for blood pressure. Earlier I had gained weight on antidepressants, and I gained a lot of weight before that on steroids for asthma. More recently, I started gaining weight for meds I was taking for controling blood sugar.

I'm off everything now, managing it all with diet and exercise, adequate sleep and drinking only water.


sunshine0622
10-18-2012, 10:42 PM
Hey Thanks so much for the help...

The medications i just started 2 weeks ago are:
20mg of Prozac
Xanax 2mg twice a day
37.5mg phentermine

Which the phentermine should help me lose but i just keep going up everymorning :/

Thanks for all the advice :)

1spunkygal
10-18-2012, 10:46 PM
just my 2 cents I would ditch the diet soda & yeah it could be your meds for the weight gain.